MathSciNet Relay Station
MathSciNet bibliographic data
MR357865 32G20 (32M10)
Cattani, Eduardo H. On the partial compactification of the arithmetic quotient of a period matrix domain. Bull. Amer. Math. Soc. 80 (1974), 330–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement